MathSciNet Relay Station
MathSciNet bibliographic data
MR2261046 (2008d:37079) 37F45 (37F10 37F15 37F50)
Steinmetz, Norbert On the dynamics of the McMullen family $R(z)=z\sp m+\lambda/z\sp l$. Conform. Geom. Dyn. 10 (2006), 159–183 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement